# SDR IXXA08SMN175S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT OUTBOARD FLAP TRAILING EDGE LOWER SKIN IMPROPER REPAIR AT STATION XF 370.000 - 404.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-7-1 FIGURE 4 TR 57-94 DATED 10-01-02, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM U AND Q, SRM 51-1-9 TR 51-1-42, SRM 51-1-9A TR 51-1-41, SRM 51-1-8B, AND SRM 51-1-11.
